Skip to Main content Skip to Navigation


...
hal-01939854v1  Journal articles
M. AzaïezF. Ben BelgacemJ. Casado-DíazT. Chacón RebolloF. Murat. A New Algorithm of Proper Generalized Decomposition for Parametric Symmetric Elliptic Problems
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2018, 50 (5), pp.5426-5445
hal-01877665v1  Conference papers
Jean-Paul GauthierM. SigalottiUgo BoscainAndrei A. Agrachev. A note on time-zero controllability and density of orbits for quantum systems.
56th IEEE Conference on Decision and Control, Dec 2017, Melbourne, Australia
...
hal-02964476v1  Journal articles
Thierry GallayDidier Smets. On the linear stability of vortex columns in the energy space
Journal of Mathematical Fluid Mechanics, Springer Verlag, 2019, 21 (4), pp.48. ⟨10.1007/s00021-019-0453-2⟩
hal-02083803v1  Journal articles
Yves Capdeboscq. Homogenization of a diffusion equation with drift
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 1998, 327 (9), pp.807--812. ⟨10.1016/S0764-4442(99)80109-8⟩
hal-02973437v1  Conference papers
Yi YinStephanie PrigentJoan TorrentHuman RezaeiDirk Drasdo et al.  Automated Quantification of Amyloid Fibrils Morphological Features by Image Processing Techniques
2019 IEEE 16th International Symposium on Biomedical Imaging (ISBI), Apr 2019, Venice, France. pp.534-537, ⟨10.1109/ISBI.2019.8759597⟩
...
hal-02427825v1  Journal articles
Jeongho KimBenoît PerthameDelphine Salort. Fast voltage dynamics of voltage-conductance models for neural networks
Boletim da Sociedade Brasileira de Matemática / Bulletin of the Brazilian Mathematical Society, Springer Verlag, In press
...
hal-02145287v1  Journal articles
F. FreddiF. Iurlano. Numerical insight of a variational smeared approach to cohesive fracture
Journal of the Mechanics and Physics of Solids, Elsevier, 2017, 98, pp.156-171. ⟨10.1016/j.jmps.2016.09.003⟩
...
hal-01717969v1  Journal articles
Claudia GariboldiErica Schwindt. Simultaneous optimal controls for non-stationary Stokes systems
Analysis in Theory and Applications, Global Science Press, 2017, 33 (3), pp.229-239. ⟨10.4208/ata.2017.v33.n3.4⟩
hal-01398662v1  Journal articles
Jean-Pierre FrançoiseDongmei Xiao. Perturbation theory of a symmetric center within Liénard equations
Journal of Differential Equations, Elsevier, 2015, 259 (6), pp.2408 - 2429. ⟨10.1016/j.jde.2015.03.039⟩
hal-01428752v1  Journal articles
Pascal MaroniTeresa A. Mesquita. Appell polynomial sequences with respect to some differential operators
Periodica Mathematica Hungarica, Springer Verlag, 2016, 72 (2), pp.200 - 217. ⟨10.1007/s10998-016-0142-3⟩
hal-01398646v1  Journal articles
E. Sanchez-PalenciaJean-Pierre Françoise. Constrained evolution processes and emergence of organized diversity
Mathematical Methods in the Applied Sciences, Wiley, 2016, 39 (1), pp.104 - 133. ⟨10.1002/mma.3463⟩
hal-01428800v1  Journal articles
Ana F. LoureiroPascal MaroniSemyon Yakubovich. On a polynomial sequence associated with the Bessel operator
Proceedings of the American Mathematical Society, American Mathematical Society, 2014, 142 (2), pp.467 - 482. ⟨10.1090/S0002-9939-2013-11658-8⟩
...
hal-00957105v1  Journal articles
Matthieu BonnivardAntoine LemenantFilippo Santambrogio. Approximation of length minimization problems among compact connected sets
SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2015
...
hal-01713549v1  Conference papers
Clément CancèsK BrennerD. Hilhorst. A Convergent Finite Volume Scheme for Two-Phase Flows in Porous Media with Discontinuous Capillary Pressure Field *
FVCA 6 - International Symposium Finite Volumes for Complex Applications , 2011, Prague, Czech Republic
...
hal-00392101v1  Journal articles
Thi Thu Cuc BuiPascal FreyBertrand Maury. A coupling strategy based on anisotropic mesh adaptation for solving two- fuid fl ows
International Journal for Numerical Methods in Fluids, Wiley, 2011, A coupling strategy based on anisotropic mesh adaptation for solving two-fluid flows, 66 (Issue 10), pp.1226-1247. ⟨10.1002/fld.2307⟩
...
hal-01492048v1  Journal articles
Marc BriantEsther Daus. The Boltzmann Equation for a Multi-species Mixture Close to Global Equilibrium
Archive for Rational Mechanics and Analysis, Springer Verlag, 2016, 222 (3), pp.1367-1443. ⟨10.1007/s00205-016-1023-x⟩
...
hal-00957699v1  Journal articles
Antoine Lemenant. A rigidity result for global Mumford-Shah minimizers in dimension three
Journal de Mathématiques Pures et Appliquées, Elsevier, 2015
...
hal-01294962v1  Journal articles
Antoine Lemenant. Rectifiability of non Euclidean planar self-contracted curves
Confluentes Mathematici, Institut Camille Jordan et Unité de Mathématiques Pures et Appliquées, 2017
...
hal-01468371v1  Journal articles
Antoine Lemenant. A selective review on Mumford-Shah minimizers
Bollettino dell'Unione Matematica Italiana, Springer Verlag, 2016, 9, pp.69 - 113. ⟨10.1007/s40574-016-0056-2⟩
...
hal-01468373v1  Journal articles
Patrick DondlAntoine LemenantStephan Wojtowytsch. Phase Field Models for Thin Elastic Structures with Topological Constraint
Archive for Rational Mechanics and Analysis, Springer Verlag, 2017, 223 (2), pp.693-736. ⟨10.1007/s00205-016-1043-6⟩
...
hal-00649363v1  Journal articles
Simon MasnouGiacomo Nardi. A coarea-type formula for the relaxation of a generalized elastica functional
Journal of Convex Analysis, Heldermann, 2013, 20 (3), pp.617-653
...
hal-01791129v1  Journal articles
Matthieu BonnivardElie BretinAntoine Lemenant. Numerical approximation of the Steiner problem in dimension 2 and 3
Mathematics of Computation, American Mathematical Society, In press